EconPapers    
Economics at your fingertips  
 

An excursion approach to Ray-Knight theorems for perturbed Brownian motion

Mihael Perman

Stochastic Processes and their Applications, 1996, vol. 63, issue 1, 67-74

Abstract: Perturbed Brownian motion in this paper is defined as Xt = Bt - [mu]lt where B is standard Brownian motion, (lt: t [greater-or-equal, slanted] 0) is its local time at 0 and [mu] is a positive constant. Carmona et al. (1994) have extended the classical second Ray-Knight theorem about the local time processes in the space variable taken at an inverse local time to perturbed Brownian motion with the resulting Bessel square processes having dimensions depending on [mu]. In this paper a proof based on splitting the path of perturbed Brownian motion at its minimum is presented. The derivation relies mostly on excursion theory arguments.

Keywords: Excursion; theory; Local; times; Perturbed; Brownian; motion; Ray-Knight; theorems; Path; transformations (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(96)00066-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:63:y:1996:i:1:p:67-74

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:63:y:1996:i:1:p:67-74